MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, FEMALE; MAGIC 3 CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, FEMALE; MAGIC 3 CATHETER KIT
Model Number 51614S
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿multiple lots in oven concurrently¿ with a potential root cause of ¿operator error¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "for urological use only.Urinary catheters are intended for use for bladder management including urine drainage, collection and measurement.The devices are passed to the urinary bladder via the urethra.This is a single use device.Do not reuse.Reuse of a single use device increases the risk of catheter acquired urinary tract infections.Please contact your physician to determine which product options are best for you, paying close attention to product warnings/precautions and adverse reactions." the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
 
Event or Problem Description
It was reported that the magic 3 catheter was bigger than usual.

Brand Name
MAGIC3¿ HYDROPHILIC INTERMITTENT CATHETER, FEMALE
Common Device Name
MAGIC 3 CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9081554
Report Number1018233-2019-05731
Device Sequence Number16786109
Product Code OHR
UDI-Device Identifier00801741072499
UDI-Public(01)00801741072499
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number51614S
Device Catalogue Number51614S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1